# SDR DALA2025031702020

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 57,452 hours, 42,102 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R END FITTING CORRODED (MKD). SUMMARY SEE NRC 001-0467:2000-1002/566 01397: CORROSION LEVEL 2. CLEANED UP STRINGER END FITTING REF B717-200 SRM 53-00-00-1A. ALLOWABLE DAMAGE GENERAL. RESTORED FINISH REF B717-200 SRM 51-10-04. (LP #0858003)
